# SDR 2009FA0000250

- Difficulty date: March 24, 2009
- Submitted: March 24, 2009
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 26,237 hours, 39,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, NOTED CORRODED STEEL DOUBLER INSTALLED UNDER 13R STRINGER AFT OF FS 557.5 AFT PRESSURE BULKHEAD FRAME. STEEL DOUBLERS OR SHIMS NOT TYPICALLY INSTALLED, THIS LOCATION, NOT NOTED IN IPC OR SRM. INSTALLATION INFORMATION NOT AVAILABLE FROM OPERATOR. REMOVED AREA OF STRINGER 13R AS REQUIRED FOR REPAIR ACCESS AND REMOVED STEEL DOUBLER. VISUAL INSP OF AREA FOR CRACKING, EXCESSIVE STRINGER INSTALLATION GAP, ETC. OK. REPAIRED CORROSION AS REQUIRED AND INSTALLED SPRINGER SPLICE REPAIR IAW 1900 SERIES SRM 51-70-01.
